# SDR AALA20120128AFW03

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 100,162 hours, 16,440 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON LOWER TORQUE BOX SKIN AT GENERATOR FEEDER CABLE PASS THROUGH HAS A POSSIBLE CRACK ON THE INBOARD FORWARD CORNER.  INSTALLED DOUBLER REPAIR PER EA COMP767-54-021544.
